MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced a subdural hemorrhage when the temporal non mesial cortical lead (secured with a dog bone with lead protection) migrated and ruptured a blood vessel.The patient was hospitalized for one week for monitoring.The temporal non mesial cortical lead secured with a dog bone was explanted.Further details were not made available to neuropace after repeated attempts to contact the treating physician.
 
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.
 
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
Correction to section g6, this is a 30 day report the patient experienced a subdural hemorrhage when the temporal non mesial cortical lead (secured with a dog bone with lead protection) migrated and ruptured a blood vessel.The patient was hospitalized for one week for monitoring.The temporal non mesial cortical lead secured with a dog bone was explanted.Further details were not made available to neuropace after repeated attempts to contact the treating physician.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24393945
Report Number3004426659-2026-00011
Device Sequence Number12904013
Product Code PFN
UDI-Device Identifier00855547005311
UDI-Public010085554700531117250314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-10-K
Device Catalogue Number1007933
Device Lot Number32382-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age33 YR
Patient SexFemale